# SDR DALA104273122

- Difficulty date: February 23, 2010
- Submitted: February 25, 2010
- Operation: Air carrier
- Aircraft: N322NB
- Make and model: Airbus A319-114
- Aircraft serial: 1434
- Aircraft time: 25,258 hours, 12,694 cycles
- Engine: Ge CFM565A
- System (JASC): 7500 · Engine Bleed Air System
- Part: Bleed Air Sys
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT RECEIVED MESSAGE "AIR ENG 1 BLEED FAULTX" "AIR ENG 2 BLEED FAULTX" AND "CAB PR LO DIFF PRXX"  "AIR PACK 1X2 FAULTX" WITH SUBSEQUENT LOSS OF PRESSURIZATION. CREW DECLARED EMERGENCY AND DIVERTED FLIGHT, WHERE LANDING WAS UNEVENTFUL.  NR 1 ENGINE FAN AIR CONTROL THERMOSTAT AND NR 1 ENGINE FAN AIR VALVE WERE REPLACED.  PERFORMED BOTH ENGINE BLEED OPS CHECK WAS NORMAL.  ACFT RETURNED TO SERVICE.
